# SDR AALA202010129023

- Difficulty date: October 8, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N960NN
- Make and model: Boeing 737823
- Aircraft serial: 33330
- Aircraft time: 18,553 hours, 7,245 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 277-294
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CRACK IN INTERCOSTAL BETWEEN STA 277 AND STA 294 AT BL 0 AND WL 0, MEASURING L=1.0 IN, W=1.0 IN, D=0.04 IN.  REPLACED INTERCOSTAL WITH NEW, IAW AARD 51-00-05.
